# SDR HEEA080669

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,198 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44A202
- Part serial: 0451
- Condition: Inoperative
- Location: N2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N2 INDICATOR INOPERATIVE. REPAIRED.
